Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 748096, 10 pages
http://dx.doi.org/10.1155/2012/748096
Research Article

Simple Motion Evasion Differential Game of Many Pursuers and One Evader with Integral Constraints on Control Functions of Players

INSPEM and Department of Mathematics, UPM, 43400 Serdang, Malaysia

Received 7 May 2012; Revised 15 September 2012; Accepted 15 September 2012

Academic Editor: Alexander Timokha

Copyright © 2012 Gafurjan Ibragimov and Yusra Salleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Y. Azimov, “A linear differential evasion game with integral constraints on the controls,” USSR Computational Mathematics and Mathematical Physics, vol. 14, no. 6, pp. 56–65, 1974. View at Publisher · View at Google Scholar
  2. A. A. Azamov and B. Samatov, π-Strategy. An Elementary Introduction to the Theory of Differential Games, NUU press, Tashkent, Uzbekistan, 2000.
  3. A. A. Chikrii and A. A. Belousov, “On linear differential games with integral constraints,” Trudy Instituta Matematiki i Mekhaniki, vol. 15, no. 4, pp. 290–301, 2009 (Russian). View at Google Scholar
  4. P. B. Gusiatnikov and E. Z. Mohon'ko, “On 1-escape in a linear many-person differential game with integral constraints,” Journal of Applied Mathematics and Mechanics, vol. 44, no. 4, pp. 436–440, 1980. View at Google Scholar
  5. G. I. Ibragimov and R. M. Hasim, “Pursuit and evasion differential games in Hilbert space,” International Game Theory Review, vol. 12, no. 3, pp. 239–251, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. I. Ibragimov, A. A. Azamov, and M. Khakestari, “Solution of a linear pursuit-evasion game with integral constraints,” ANZIAM Journal, vol. 52, pp. E59–E75, 2010. View at Publisher · View at Google Scholar
  7. G. I. Ibragimov, M. Salimi, and M. Amini, “Evasion from many pursuers in simple motion differential game with integral constraints,” European Journal of Operational Research, vol. 218, no. 2, pp. 505–511, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. N. Krasovskii, The Theory of Motion Control, Nauka, Moscow, Russia, 1968.
  9. A. V. Mesencev, “A sufficient conditions for evasion in linear games with integral constraints,” Doklady Akademii Nauk SSSR, vol. 218, pp. 1021–1023, 1974. View at Google Scholar
  10. M. S. Nikolskii, “The direct method in linear differential games with integral constraints,” in Control Systems, pp. 49–59, IM, IK, SO AN SSSR, 1969. View at Google Scholar
  11. B. N. Pshenichnyy and Y. N. Onopchuk, “Linear differential games with integral constraints,” Akademii Nauk SSSR, Tekhnicheskaya Kibernetika, vol. 1968, no. 1, pp. 13–22, 1968. View at Google Scholar
  12. N. Y. Satimov and B. B. Rikhsiev, Methods of Solving of Evasion Problems in Mathematical Control Theory, Fan, Tashkent, Uzbekistan, 2000.
  13. N. Y. Satimov, B. B. Rikhsiev, and A. A. Khamdamov, “On a pursuit problem for n person linear differential and discrete games with integral constraints,” Mathematics of the USSR-Sbornik, vol. 46, no. 4, pp. 456–469, 1982. View at Google Scholar
  14. V. N. Ushakov, “Extremal strategies in differential games with integral constraints,” Journal of Applied Mathematics and Mechanics, vol. 36, no. 1, pp. 15–23, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH